KETAKSAMAAN CHEBYSHEV DAN PERUMUMANNYA

  • Pangeran B.H.P Institut Tekonologi Bandung
  • Hendra Gunawan Institut Tekonologi Bandung

Abstract

We study Chebyshev’s Inequality and example of its application on the expectation of a continuous random variable. In addition, we also discussed the inequality on determinant form.

Published
2012-06-29
How to Cite
B.H.P, Pangeran; GUNAWAN, Hendra. KETAKSAMAAN CHEBYSHEV DAN PERUMUMANNYA. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 4, n. 1, p. 217 - 222, june 2012. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2957>. Date accessed: 08 feb. 2023. doi: https://doi.org/10.20884/1.jmp.2012.4.1.2957.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.